MathSciNet Relay Station
MathSciNet bibliographic data
MR1385149 49Q05 (53A10)
Fang, Yi Minimal annuli in ${\bf R}^3$ bounded by non-compact complete convex curves in parallel planes. J. Austral. Math. Soc. Ser. A 60 (1996), no. 3, 369–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement